About this Journal Submit a Manuscript Table of Contents
ISRN Mathematical Physics
Volume 2012 (2012), Article ID 168315, 11 pages
http://dx.doi.org/10.5402/2012/168315
Research Article

Magnetogasdynamic Shock Waves in a Rotating Gas with Exponentially Varying Density

1Department of Mathematics and Statistics, Deen Dayal Upadhyay Gorakhpur University, Gorakhpur 273009, India
2Department of Mathematics, National Institute of Technology Raipur, G.E. Road, Raipur 492010, India

Received 3 April 2012; Accepted 23 May 2012

Academic Editors: P. Bantay and P. Hogan

Copyright © 2012 J. P. Vishwakarma and G. Nath. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. P. Vishwakarma and G. Nath, “Magnetogasdynamic Shock Waves in a Rotating Gas with Exponentially Varying Density,” ISRN Mathematical Physics, vol. 2012, Article ID 168315, 11 pages, 2012. doi:10.5402/2012/168315